MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 13.0MM/3.2MM WIRE GUIDE FOR SPIRAL BLADE AIMING ARM

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 13.0MM/3.2MM WIRE GUIDE FOR SPIRAL BLADE AIMING ARM
Model Number 03.010.082
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Without a lot number the device history records review could not be completed.Product was not returned.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the correct guide wire for spiral blade aiming arm would not fit through the protection drill sleeve.It is unknown how the issue was discovered.It is unknown if there were surgical involvement.No patient consequences.This report is for 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d4: lot number; d10.H3, h6: a product investigation was conducted.Visual inspection: the 13.0 mm /3.2 mm wire guide for spiral blade aiming arm (part # 03.010.082, lot # 1756847, mfg # 17-oct-2007) was received at us cq with the wire guide inserted into the protection sleeve (part # 03.010.081, lot # 3057633.) there was no damage on the device.Functional test: a functional test was performed, and the wire guide was able to be disassembled from the protection sleeve and then re-assembled.This is not consistent with the reported complaint condition and the complaint was not able to be replicated.Therefore, the complaint is not confirmed.Dimensional inspection: dimensional analysis was completed, the inner diameter of the shaft, measured and is within specification based on relevant drawing.The outer diameter of the shaft measured and is within specification based on relevant drawing.Document/specification review: the relevant drawing(s) was reviewed; conclusion: there is no indication that a design or manufacturing issue contributed to the complaint.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.No new malfunctions were observed during the course of this investigation.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.H3, h4, h6: a device history record (dhr) review was conducted: part: 03.010.082; lot: 1756847; manufacturing site: hägendorf; release to warehouse date: 17.Oct.2007.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
13.0MM/3.2MM WIRE GUIDE FOR SPIRAL BLADE AIMING ARM
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9208436
Report Number2939274-2019-61655
Device Sequence Number3031514
Product Code FZX
UDI-Device Identifier10886982067524
UDI-Public(01)10886982067524
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.010.082
Device Catalogue Number03.010.082
Device Lot Number1756847
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2019
Initial Date Received by Manufacturer 10/02/2019
Supplement Date Received by Manufacturer10/23/2019
Initial Report FDA Received Date10/18/2019
Supplement Report FDA Received Date11/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1